Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 60 of 68 found articles
 
 
  Soliton solutions to resonant nonlinear schrodinger's equation with time-dependent coefficients by modified simple equation method
 
 
Title: Soliton solutions to resonant nonlinear schrodinger's equation with time-dependent coefficients by modified simple equation method
Author: Arnous, Ahmed H.
Mirzazadeh, Mohammad
Zhou, Qin
Moshokoa, Seithuti P.
Biswas, Anjan
Belic, Milivoj
Appeared in: Optik
Paging: Volume 127 (2016) nr. 23 pages 10 p.
Year: 2016
Contents:
Publisher: Elsevier GmbH
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 60 of 68 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands